# SDR UALA2011090704850

- Difficulty date: September 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,717 hours, 10,966 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10639
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAT SHOWS MESSAGE "INTEGRATED DRIVE GENERATOR (R) EXCITER FIELD CURRENT IS OUT OF RANGE" (24-31612).  REPLACED WITH NEW IDG, OPERATIONAL TEST OK PER AMM.  POWER PLANT NR 3 OK.
